# SDR AALA20150909010

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 57,294 hours, 7,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0202365001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS G3 GALLEY AT POSITION 371, EMER LIGHT COVER IS MISSING.  R & R LIGHT ASSEMBLY IAW AMM 33-51-05.  SYS CHECKED NORMAL.
